# SDR ASAA2021081235702

- Difficulty date: August 12, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,947 hours, 14,278 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD. WINDOW "OVERHEAT" IS ILLUIMINATED. GROUNDED - YES. BITE CHECKED WHCU M321 REF B737-800 FIM 30-41 TASK 801. FAULTS WINDOW SENSOR & P5-9. PLACED L1 SENSOR SWITCH TO SPARE POSITION ON E4 STANCHION. SENSOR FAULT CLEARS. P5-9 FAULT REMAINS. RMVD & RPLCD C/B C228 AND TERMINAL END OF W0044-0491-12 REF WD 30-41-11 PG 6 SH 1. BITE CHECK OF L1 WHCU NOW GOOD. WINDOW HEAT SYS OPS NML REF MM 30-41-00. ETOPS GND VERIFICATION TEST SUCCESSFUL. SEAMC JEFF NOTIFIED.
